| Catalog Number |
SRM-520 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Inflammation (1932)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "capsular contracture, baker grade unknown", "frozen shoulders", "inflammation in shoulders and chest", "fluid around heart", "can not lift their arms", and "hardness and pain".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of capsular contracture and inflammation are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade unknown, inflammation (frozen shoulder, restricted arm movement, inflammation in shoulders and chest).
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b5, d6b, g2, h6.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Inflammation/irritation: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "capsular contracture, baker grade unknown", "frozen shoulders", "inflammation in shoulders and chest", "fluid around heart", "can not lift their arms", and "hardness and pain".Healthcare professional reported "no complaint".Later, healthcare professional reported "possible superficial mass" and "lesion".This record is for the right side.Device was explanted and replaced by another manufacturer's device.Device will be returned.